# SDR VNAA2019111899902

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N554NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15334
- Aircraft time: 34,761 hours, 11,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley Bracket
- Condition: Separated
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T.O. 52-579-001-18, INSPECTION OF PAX DOOR FORMER. FOUND FASTENERS IN PULLEY BRACKET TO BE PULLING THROUGH AFT FORMER.  REMOVED PULLEY BRACKET IAW CRJ 900 SRM 51-42-22-001-001-A01 NAD 52-11-08-000-801 A03. INSTALLED NEW SERVICEABLE PULLEY BRACKET IAW CRJ900 REO 690-52-11-591. UPON REMOVAL, FOUND PULLEY BRACKET TO BE GOUGED. REQUIRES REPLACEMENT. RECEIVED NEW SERVICEABLE PULLEY BRACKET P/N: 601R317106-1 CERT ATTACHED. WVAC 729 MTC 10/23/19 M/A: 3. REMOVED 15EA FASTENERS ON PAX DOOR TO FACILITATE NDT IAW CRJ900 SRM 51-42-13-001-001-A01 AND 51-42-21-001-001-A01. M.WILLIAMS 10/16/19 C/A: 3. INSTALLED 15EA FASTENERS ON PAX DOOR IAW CRJ900 SRM 51-42-13-001-001-A01. NDT IS REQUIRED ON THE PULLEY BRACKET FASTENER HOLES. NDT IS NOT REQUIRED AT THIS TIME UNTIL FURTHER ENGINEERING IS RECEIVED. EDGE SEAL IS REQUIRED AT AREA WHERE INNER SKIN AND FORMER MEET IN THE AREA OF REPAIR. 5. EDGE SEALED INNER SKIN AND FORMER OF PAX DOOR IAW CRJ900 SRM 51-23-00-001-001-A01. PULLEY REQUIRES INSTALL ON PULLEY BRACKET. INSTALLED PULLEY ON BRACKET IAW CRJ900 AMM 52-11-08-400-801-A03.
